# SDR QXEA9700529

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26861
- Make and model: Swrngn SA227AC
- Aircraft serial: AC649
- System (JASC): 2430 · DC Generating System
- Part: Diode
- Part number: IN4005
- Condition: Burnt
- Location: Cockpit
- Component: Swrngn, 2TP15
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GEG- STRONG ELECTRICAL SMELL IN COCKPIT, THEN LEFT BATTERY DISCONNECTED.  REPLACED NR 1 BATTERY CONTACTOR AND LEFT DIODE D3 ON THE BATTERY SWITCH FOR BEING BURNT, OPERATIONAL CHECKS GOOD.
